# SDR CA000215028

- Difficulty date: February 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 10,009 hours
- Engine: Pwa PT6T3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Cover
- Part number: 204011328003
- Condition: Chafed
- Location: Swashplate
- Part time: 8,411 hours
- Component: Main Rotor Mast/, Bell, 20401140025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE SWASHPLATE BEARING COVER (P/N 204-011-428-003) WAS FOUND CHAFED THROUGH APPROX 330 DEGREES OF ITS CIRCUMFERENCE. THE CHAFING WAS CAUSED BY THE SEAL JUST BELOW THE BEARING COVER AS IT WAS RIDING HIGHER IN ONE SPOT WHICH CAUSED IT TO PLACE EXCESSIVE PRESSURE ON THE COVER AS THE OUTER RING OF THE SWASHPLATE AND THIS SEAL ROTATED BELOW THE BEARING COVER. THIS SEAL CAN BE DISLODGED BY OVERGREASING THE DUPLEX BEARINGS.  COMPLETE SWASHPLATE AND SUPPORT ASSY WAS REPLACED.
